# SDR ABXA060195

- Difficulty date: April 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 57695892
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL ASSEMBLY INNER (WAFFLED) SKIN HAD 3 EACH CRACKS AT XFS 410 - 423.  REPAIRED CRACKS IAW REA D857-53581, REV IR.
